MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO8VP
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that pre-operatively for an open umbilical hernia procedure, a mesh ventral patch 8cm, was found to be brittle, jagged along the edges and cracked down the middle after opening the packaging.The mesh was never implanted and a new mesh was opened and used in its place.There was no patient involvement.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21103437
Report Number9615742-2025-00018
Device Sequence Number15610754
Product Code FTL
UDI-Device Identifier10884521514164
UDI-Public10884521514164
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K142908
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberPCO8VP
Device Catalogue NumberPCO8VP
Device Lot NumberPUF0429X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Initial Report FDA Received Date01/08/2025
Date Device Manufactured06/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown